MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM LAT. GLENOSPHERE 39X27; SHOULDER GLENOSPHERE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM LAT. GLENOSPHERE 39X27; SHOULDER GLENOSPHERE
Model Number 04.01.0211
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14-mar-2021: lot 189946: (b)(4) items manufactured and released on 14-may-2019.Expiration date: 2024-04-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Clinical evaluation performed by medacta medical affairs manager: revision surgery performed 1 month after total shoulder arthroplasty in a (b)(6) man.The components remained intact and we cannot detect any hint of a defect that led to the problem.These events are normal originated by progression of disease to the soft tissues, suboptimal implant position or insufficient re-establishment of soft tissue tension after the operation.No further conclusion can be drawn with the elements at hand.
 
Event or Problem Description
Revision surgery performed due to recurrent shoulder luxation (glenosphere from the liner) 1 month after the primary surgery.The patient was treated, previously, with a close reduction but the shoulder dislocated again.
 
Additional Manufacturer Narrative
Device returned on 26-apr-2021 and analyzed on 28-apr-2021.Visual inspection performed by r&d project manager the glenosphere and its locking screw do not present major signs of damage.The outer rim of the liner is mildly damaged, probably due to friction with the scapula after the shoulder dislocation.No action is suggested.Also, you can find below the document review of the liner involved in this event additional implant involved: reverse shoulder system 04.01.0122 humeral reverse hc liner ø39/+3mm (k170452) lot.1910875.Batch review performed on 15-mar-2021.Lot: 1910875: (b)(4) items manufactured and released on 03-mar-2020.Expiration date: 18-feb-2025.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.

Brand Name
REVERSE SHOULDER SYSTEM LAT. GLENOSPHERE 39X27
Common Device Name
SHOULDER GLENOSPHERE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11504347
Report Number3005180920-2021-00205
Device Sequence Number2843971
Product Code HSD
UDI-Device Identifier07630040728102
UDI-Public07630040728102
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K193175
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model Number04.01.0211
Device Catalogue Number04.01.0211
Device Lot Number189946
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2021
Supplement Date Received by Manufacturer02/15/2021
Initial Report FDA Received Date03/17/2021
Supplement Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient Weight95